# SDR AALA20060282

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ON LEFT HAND WALL AT AFT STAIRS INOPERATIVE.  REPLACED SPLICE BY TAIL CONE HANDLE FOR EMERGENCY LIGHTS ON LEFT HAND WALL AT AFT STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
